• Home
  • Beechams All-In-One Liquid 160Ml

Beechams All-In-One Liquid 160Ml

 

Beechams All In One 160ml is for the relief of all of your cold and flu symptoms including Sore Throat and chesty coughs. 160ml. Contains alcohol. Non-drowsy.

Ingredients: Paracetamol 500mg Painkiller and fever reducer Headache, sore throat, shivers, fevers, aches and pains
-Guaifenesin 200mg expectorant Chesty productive coughs
-Phenylephrine hydrochloride 10mg Decongestant Blocked nose, painful sinuses

Directions for use: Adults, the Elderly and children aged 12 years and over To take one 20ml measured dose (or four 5ml spoonfuls). Repeat every four hours as necessary. Do not exceed four doses per 24 hours.
-Not to be given to children under 12 years except on medical advice.

Precautions: Do not use it if you have known hypersensitivity to any of the ingredients. If you suffer from hepatic or severe renal impairment, hypertension, hyperthyroidism, diabetes, heart disease or those taking tricyclic antidepressants, monoamine oxidase inhibitors or beta-blocking drugs this medication is not suitable. Long-term use of the product is not recommended.
-Concomitant use of other cold or decongestant products, or other paracetamol-containing products, or with alcohol, should be avoided.
-The hazards of overdose are greater in those with non-cirrhotic alcoholic liver disease.

Other Ingredients: Sorbitol (Crystallising, E420), Glycerol, Ethanol, Propylene Glycol, Sodium Cyclamate, Acesulfame Potassium, Sodium Citrate, Xanthan Gum, Citric Acid Monohydrate, Coughsweet Flavour, Sunset Yellow FCF (E110), Patent Blue V (E131), Water.